EconPapers    
Economics at your fingertips  
 

On the Generic Finiteness of Equilibrium Outcomes in Plurality Games

Francesco De Sinopoli

Games and Economic Behavior, 2001, vol. 34, issue 2, 270-286

Date: 2001
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (11)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0899-8256(99)90801-1
Full text for ScienceDirect subscribers only

Related works:
Working Paper: On the generic finiteness of equilibrium outcomes in plurality games (2001)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:gamebe:v:34:y:2001:i:2:p:270-286

Access Statistics for this article

Games and Economic Behavior is currently edited by E. Kalai

More articles in Games and Economic Behavior from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:gamebe:v:34:y:2001:i:2:p:270-286